MathSciNet Relay Station
MathSciNet bibliographic data
MR2418623 47F05 (35P20)
Harrell, Evans M., II; Hermi, Lotfi Differential inequalities for Riesz means and Weyl-type bounds for eigenvalues. J. Funct. Anal. 254 (2008), no. 12, 3173–3191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement